# SDR SWAA2024052073080

- Difficulty date: April 10, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT RBL 19' STA 847-6' STRAP UNDER FLOOR SUPPORT CORRODED<[01] REMOVED AND REPLACED NEW AFT CARGO FLOOR STRAP PN: 146A8128-19 PER SRM 51-40-02-0G-0 DWG# 146A0081;[02] VERIFIED STEP 1
